MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 2.2MM LINDEMANN DRILL BIT; BUR, SURGICAL, GENERAL & PLASTIC SURGERY

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 2.2MM LINDEMANN DRILL BIT; BUR, SURGICAL, GENERAL & PLASTIC SURGERY
Model Number 1608002043
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.
 
Event or Problem Description
It was reported via medwatch report 1901760000-2020-8045, that during a right hip hardware removal procedure, the bur broke.It was also reported that there were no adverse consequences as a result of this event.
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.H3 other text : device not returned.
 
Event or Problem Description
It was reported via medwatch report (b)(4), that during a right hip hardware removal procedure, the bur broke.It was also reported that there were no adverse consequences as a result of this event.

Brand Name
2.2MM LINDEMANN DRILL BIT
Common Device Name
BUR, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
MDR Report Key11146913
Report Number0001811755-2021-00053
Device Sequence Number3494604
Product Code GFF
UDI-Device Identifier04546540030597
UDI-Public04546540030597
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 03/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2022
Device Model Number1608002043
Device Catalogue Number1608002043
Device Lot Number17223017
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/16/2020
Supplement Date Received by Manufacturer03/04/2021
Initial Report FDA Received Date01/11/2021
Supplement Report FDA Received Date03/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR